# SDR COMA0010041

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 1159
- Aircraft time: 25,035 hours, 27,529 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0427
- Condition: Leaking
- Location: Te Flap
- Part time: 7,423 hours, 8,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD FLAP ACTUATOR LEAKING.  REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.
